# SDR IXXA199589

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS073S411
- Condition: Deteriorated
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR UPLATCH CHECK WAS PERFORMED ON DEPARTURE OUT OF TOL, THE GEAR DOOR WARNING LIGHT REMAINED ON.  THE AIRCRAFT ELECTED TO RETURN TO TOL FOR MAINTENANCE.  TOL MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE ELECTRICAL CONNECTOR FOR THE RIGHT MLG DOOR UPLOCK SWITCH WAS IN POOR CONDITION DUE TO DETERIORATION OF THE INSULATOR.  THE CONNECTOR WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
